3 doctors weighed in:

What are signs and symptoms of a lamotrigine overdose?

3 doctors weighed in
Dr. Jeffrey Cohen
Neurology
2 doctors agree

In brief: Like other CNS meds

Some of the dose related side effects of Lamotrigine include: sedation, depression, gait imbalance, double vision, as well as nausea (and there are others).

In brief: Like other CNS meds

Some of the dose related side effects of Lamotrigine include: sedation, depression, gait imbalance, double vision, as well as nausea (and there are others).
Dr. Jeffrey Cohen
Dr. Jeffrey Cohen
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Lamotrigine overdose

An overdose occurs when an excessive / dangerous dose of a drug / substance is used.
Overdose symptoms may include: " loss of balance or coordination, uncontrollable movements of the eyes,
increased seizures, loss of consciousness, coma" REF:

https://medlineplus.gov/druginfo/meds/a695007.html

In brief: Lamotrigine overdose

An overdose occurs when an excessive / dangerous dose of a drug / substance is used.
Overdose symptoms may include: " loss of balance or coordination, uncontrollable movements of the eyes,
increased seizures, loss of consciousness, coma" REF:

https://medlineplus.gov/druginfo/meds/a695007.html
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors